# SDR HEEA954657

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Motor
- Part number: 214076333107
- Condition: Defective
- Location: Blower
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

MOTOR CAUSES LOUD NOISE AND VIBRATION.  (RECEIVED INSTALLED ON AIRCRAFT ON 12-26-94)
